Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 73, NWS Albuquerque, NM

June 6, 2012Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2012, 9:46 PM MDT for Colfax County, New Mexico. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 9:46 PM MDT (03:46 UTC)
Expired
Jun 6, 2012, 10:30 PM MDT
In force
44 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 182 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.8 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5123 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WUUS55 KABQ 070346
SVRABQ
NMC007-070430-
/O.NEW.KABQ.SV.W.0073.120607T0346Z-120607T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
946 PM MDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 1030 PM MDT

* AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF VERMEJO PARK...OR ABOUT 25 MILES WEST OF RATON...AND MOVING
  NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL COLFAX COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3699 10500 3699 10457 3686 10470 3678 10494
      3690 10508
TIME...MOT...LOC 0346Z 241DEG 8KT 3691 10490

$$

SHOEMAKE
1 follow-up statement
199 
WWUS55 KABQ 070411
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1011 PM MDT WED JUN 6 2012

NMC007-070430-
/O.CON.KABQ.SV.W.0073.000000T0000Z-120607T0430Z/
COLFAX-
1011 PM MDT WED JUN 6 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
COLFAX COUNTY UNTIL 1030 PM MDT...

AT 1009 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF VERMEJO PARK...OR ABOUT 23 MILES WEST OF
RATON...MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTIONS OF STATE ROUTE 555 BETWEEN VERMEJO PARK AND RATON...
  RURAL COLFAX COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3679 10494 3689 10502 3699 10497 3699 10457
      3686 10470
TIME...MOT...LOC 0411Z 241DEG 8KT 3694 10484

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:04 PM MDT, 42 minutes earlier.

Area forecast discussion, Jun 6, 9:04 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
904 PM MDT WED JUN 6 2012

.UPDATE...
REMOVED MENTION OF SEVERE STORMS IN NORTHEAST NEW MEXICO IN THE
GRIDS FOR TONIGHT AS STORMS HAVE BECOME LESS VIGOROUS. BEEFED UP
OVERNIGHT CLOUD COVER IN THE NORTHEAST/EAST CENTRAL AS DRYLINE
SURGING WESTWARD. DID NOT MENTION AT LEAST PATCHY FOG IN THIS
REGION FOR AFTER MIDNIGHT/EARLY THURSDAY MORNING ALTHOUGH WOULD
NOT BE SURPRISED TO SEE IT. UPDATED ZFP ALREADY OUT.

&&

.PREV DISCUSSION...557 PM MDT WED JUN 6 2012...
.AVIATION...
00Z TAF CYCLE
CONVECTION IS STRUGGLING TO DEVELOP DESPITE BETTER LOW LAYER
MOISTURE IN THE EASTERN PLAINS. BEST CHANCE FOR ANY THUNDERSTORMS
WILL BE IN THE NORTHEAST QUADRANT OF NEW MEXICO THROUGH ABOUT
07/04Z. HAVE LEFT TEMPO GROUPS IN THE LVS AND TCC TAFS FOR
THUNDER...BUT CONFIDENCE IS QUITE LOW. IT DOES LOOK AS THOUGH LOW
LAYER MOISTURE WILL SURGE BACK OVERNIGHT...THUS A MENTION OF LOW
STRATUS AND MVFR CIGS WAS LEFT IN EASTERN TAF SITES. ELSEWHERE VFR
CONDITIONS WILL PREVAIL WITH LIGHT TO MODERATE BREEZES.

52

&&

.PREV DISCUSSION...306 PM MDT WED JUN 6 2012...
THE OVERALL THEME FOR OUR WEATHER PATTERN OVER THE NEXT 3 DAYS IS
NEARLY PERSISTENT FOR THE WESTERN HALF OF NM WITH INCREASING
BREEZES EACH AFTERNOON...WHILE THE EASTERN HALF FLIRTS WITH LIGHT
MOISTURE SLOSHING AND A FEW STORMS.

CURRENTLY SPC HAS UPGRADED THE GENERAL THUNDER OUTLOOK FOR NE NM
TO A SLIGHT RISK SO WILL INCORPORATE ENHANCED WORDING IN ZONES. THE
20Z LAPS DATA SHOWS DECENT MOIST INSTABILITY TO WORK WITH OVER THE
NE PLAINS WHERE CAPE VALUES OF 1500-3000 J/KG COINCIDE WITH STEEP
LAPSE RATES. MEANWHILE DEWPOINTS IN THE 50S WILL CONFRONT A DRY
BOUNDARY SLIDING EAST OUT OF THE HIGHER TERRAIN. INCREASED POPS
FOR THE NE CORNER TO CHANCE AS WELL. INTERESTINGLY THE LOCAL WRF
MODEL HAS A HEFTY STORM COMPLEX OVER UNION COUNTY BTWN 00-03Z.

TEMPS WILL AVERAGE 5 TO 10F DEGREES ABOVE NORMAL FOR THE AREA THRU
FRIDAY...WITH THE WARMEST TEMPS COMING SATURDAY. NO RECORDS APPEAR
ON THE HORIZON AS VALUES REALLY SHOOT UP THIS TIME OF YEAR. THE
CURRENT H5 UPPER HIGH WILL SLOWLY BUILD TO NEAR 588DM THRU FRIDAY
THEN BREAK DOWN AND SLIDE SOUTH INTO NORTHERN MEXICO AS AN UPPER
TROUGH MOVES THROUGH THE NORTHERN ROCKIES. THIS WILL FORCE SOME
BREEZY TO WINDY CONDITIONS FOR THE WEST PARTICULARLY SATURDAY WHERE
SOME CRITICAL FIRE WX CONDITIONS ARE POSSIBLE. MEANWHILE THE 12Z
ECMWF SHOWS A BACK DOOR FRONT MOISTENING UP THE EAST BEGINNING
SUNDAY WITH STORMS PERSISTING THRU ALL OF NEXT WEEK AS HEIGHTS
RISE AND A WEAKER QUASI-ZONAL PERTURBED FLOW DEVELOPS OVER THE SW
CONUS.

GUYER

&&

.FIRE WEATHER...
NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. DID LOWER
DEWPOINTS DOWN BELOW GUIDANCE NUMBERS THE NEXT FEW DAYS WHERE THE
MID LEVEL DRY SLOT WILL BE MOST PRONOUNCED. ALSO TWEAKED WITH THE
WIND FLOW FOR SATURDAY. STILL LOOKING AT WINDY READINGS ACROSS THE
NORTHWEST THIRD TO HALF. BREEZY ELSEWHERE. VERY PLAUSIBLE THAT A
FIRE WEATHER WATCH WILL HAVE TO BE ISSUED AS WE GET CLOSER TO THE
EVENT PERIOD FOR SATURDAY. MAINLY AFFECTING ZONES 101...105 AND 102
BUT COULD IMPACT PERIPHERY ZONES SUCH AS 109...103...106 AND 107. WIND
BEING THE LIMITER ALTHOUGH VERY DRY AND UNSTABLE WOULD MAKE UP FOR
THAT ON THE DANGER CATEGORY ACROSS CENTRAL AREAS. VERY TYPICAL
ENHANCED WIND PERIOD FOR JUNE BUT NOTHING LIKE THE BIG BLOW WE HAD
ON MAY 23RD OR 26TH.

ISOLD STORMS TRYING TO POP UP ACROSS THE EAST SLOPES OF THE SANGRE
DE CRISTOS AND ADJACENT HIGH PLAINS. AS THE EVENING GOES ON...MODELS
PAINTING MORE SIGNIFICANT PRECIPITATION POTENTIAL ACROSS THE
NORTHEAST PLAINS AS THE SANGRE STORMS ROLL OFF TO THE EAST AND
GOBBLE UP MORE MOISTURE IN THE PROCESS. ELSEWHERE...CONDITIONS WILL
BE DRY WITH LESSENING HUMIDITIES. MOST OF THE WESTERN HALF OF THE
AREA IS CURRENTLY IN SINGLE DIGIT READINGS. HUMIDITY RECOVERIES
TONIGHT WILL BE POOR ACROSS THE WESTERN THIRD...MIXTURE OF POOR TO
MODERATE CENTRAL AREAS AND GOOD TO EXCELLENT EASTERN PLAINS AND EAST
SLOPES OF THE CENTRAL MOUNTAINS AS HIGHER SURFACE MOISTURE GETS
PUSHED BACK TO THE WEST. ALTHOUGH NOT AS FAR WEST AS THIS MORNING
UNLESS THE STORM COMPLEXES GET HUGE ACROSS THE NORTHEAST AND EAST
CENTRAL PLAINS.

MID LEVEL DRY SLOT DEPICTED TO PROGRESS OVER MOST OF THE FORECAST
AREA ON THURSDAY. HUMIDITIES OVERALL WILL LOWER ACROSS THE EAST BUT
REMAIN PRETTY SIMILAR ACROSS THE WEST. THIS MEANS ANOTHER ROUND OF
SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES. HIGH TEMPERATURES WILL
TEND TO BE 3 TO 8 DEGREES ABOVE NORMAL MOST AREAS WITH NEAR NORMAL
ACROSS THE FAR NORTHEAST. HAINES OF 6 DEPICTED ACROSS MOST OF THE
AREA ALTHOUGH THE MID LEVELS OF THE ATMOSPHERE ARE DEPICTED TO BE
SLIGHTLY MORE STABLE ACROSS THE NORTHWEST THIRD TO HALF. BUT ONLY
SLIGHTLY. LOCALIZED SUPER HAINES SHOWING UP ACROSS ZONE 109 BUT
SHORT DURATION. WIND SPEEDS OVERALL SHOULD BE SIMILAR IF NOT
SLIGHTLY MORE ON THURSDAY AS COMPARED TO TODAY. STILL LOOKING AT
SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN THIRD...ESPECIALLY
NORTHEAST.

MID LEVEL DRY SLOT WILL ENTRENCH ITSELF OVER THE MAJORITY OF THE
FORECAST AREA THURSDAY NIGHT AND PROVIDE LESSENING HUMIDITY
RECOVERIES OVERALL. LOOKING AT POOR TO VERY POOR READINGS WESTERN
AND CENTRAL AREAS FOCUSED ALONG THE MID LEVEL INVERSION ZONE. GOOD
TO EXCELLENT RECOVERIES WILL STILL BE SEEN ACROSS THE EASTERN THIRD
FAVORING THE TEXAS STATE LINE. ABOVE TO WELL ABOVE MINIMUM
TEMPERATURES ARE EXPECTED.

THE NEXT PACIFIC TROUGH BEGINS TO NUDGE ON THE UPPER RIDGE OVER THE
STATE AS THE DAY PROGRESSES ON FRIDAY. SURFACE WIND FLOWS SHOULD
INCREASE JUST SLIGHTLY FAVORING THE NORTHWEST QUARTER. REMAINING 3
TO 8 DEGREES ABOVE NORMAL MOST AREAS WITH THE MID LEVEL DRY SLOT
CENTERED OVER THE WESTERN THREE QUARTERS OF THE STATE. THIS MEANS
ANOTHER ROUND OF LONG DURATION SINGLE DIGITS ALTHOUGH MUCH HIGHER
MINIMUM/S EXPECTED ACROSS THE FAR EASTERN...BORDERING THE TEXAS
STATE LINE. AS THE MID LEVEL DRY SLOT BECOMES MORE PRONOUNCED...MORE
SUPER HAINES READINGS POP OUT AND FOR A LITTLE LONGER DURATION
FRIDAY AFTERNOON. MAINLY FAVORING THE HIGHER TERRAIN OF THE
SANDIA/MANZANOS...LOWER JEMEZ...ZUNI MTNS AND PORTIONS OF THE DATIL
AND MAGDALENAS.

THE MAIN ENHANCED WIND PERIOD IS STILL LOOKING TO BE SATURDAY.
MODELS SHOW THE RIDGE FLATTENING OUT SOME AS THE PACIFIC TROUGH
PUSHES FURTHER INLAND ACROSS THE PACIFIC NORTHWEST AND NORTHERN
ROCKIES. PRETTY TYPICAL ENHANCED WIND PERIOD FOR THE MONTH OF JUNE.
THE FLOW ALOFT WILL INCREASE AS A RESULT...ESPECIALLY OVER THE
NORTHWEST THIRD TO HALF OF THE STATE. TEMPERATURES ARE EXPECTED TO
REMAIN ABOVE NORMAL BY 5 TO 10 DEGREES FAVORING THE EASTERN PLAINS
AS COMPRESSIONAL HEATING BECOMES MORE DOMINANT THERE. THE ATMOSPHERE
REMAINS UNSTABLE BUT BECOMES VERY UNSTABLE ACROSS CENTRAL AND
EASTERN AREAS. HAINES 6 DEPICTED ACROSS THE ENTIRE AREA WITH QUITE A
BIT OF SUPER HAINES FOR A FEW HOURS CENTRAL AND EAST. CRITICAL FIRE
WEATHER CONDITIONS AS IT RELATES TO RED FLAG WIND SPEEDS AND
HUMIDITY LINE UP ACROSS THE NORTHWEST THIRD THE BEST BUT BASED ON
INSTABILITY AND THE MID LEVEL DRY SLOT POSITION...COULD SEE WATCHES
BEING POSTED FOR A GOOD CHUNK OF THE WESTERN HALF TO TWO THIRDS.
AGAIN...AS MENTIONED AT THE BEGINNING...STRONG WIND SPEEDS BEING THE
LIMITER. PRECEDING POOR TO VERY POOR RH RECOVERIES AND WARM MINIMUM
TEMPERATURES WOULD ALSO DICTATE AN UPCOMING CRITICAL FIRE WEATHER
GROWTH EVENT FOR SATURDAY. THUS STAY TUNED. MODELS IN REAL GOOD
AGREEMENT RIGHT NOW WITH THE PACIFIC TROUGH PASSAGE SO CONFIDENCE IS
MODERATE TO GOOD FOR THIS SCENARIO. AND THIS LINES UP WITH THE
WEEKEND PERIOD WHICH IS NOTORIOUS FOR HUMAN FIRE STARTS.

THE FLOW IS EXPECTED TO FLATTEN OUT SOME ON SUNDAY WHILE SLIGHTLY
COOLER TEMPERATURES FILTER INTO THE STATE. WINDS WOULD STILL BE
BREEZY AT TIMES WITH CONTINUED LOW HUMIDITIES. TEMPERATURES WOULD
STILL BE NEAR TO SLIGHTLY ABOVE NORMAL MOST AREAS ON SUNDAY.

STILL LOOKING AT SOME SORT OF WEAK TO MODERATE BACK DOOR COLD
FRONTAL INTRUSION INTO THE EASTERN PLAINS MONDAY AND TRYING TO PUSH
MOISTURE WESTWARD MONDAY NIGHT INTO TUESDAY. BOTH THE ECMWF AND GFS
ARE SIMILAR WITH THEIR PRECIPITATION DEPICTION ALTHOUGH THE
CONVECTION SEEMS A BIT BULLISH DUE TO THE OVERALL UPPER AIR PATTERN.
EITHER WAY...THIS INTRODUCES THE CHANCE OF STORMS ACROSS THE CENTRAL
MOUNTAINS FAVORING THE SANGRES. MODELS HAVE BEEN SHOWING THIS BACK
DOOR INTRUSION THE PAST FEW DAYS SO CONFIDENCE IS STARTING TO
GROW.

50

&&

.AVIATION...
18Z TAF CYCLE
NO SIGNIFICANT CHANGES. LOW CLOUDS RAPIDLY ERODING AWAY ACROSS THE
EASTERN PLAINS. ISOLD CONVECTION IN THE FORM OF SH AND TS EXPECTED
ACROSS THE EAST TODAY...ESPECIALLY FOCUS ACROSS THE NORTHEAST
THIRD. CARRYING VC AT BOTH LVS AND LATER TCC. CAN FINE TUNE THAT
AS DVLP INCREASES. LOOKING AT ANOTHER ROUND OF MVFR
CONDITIONS...PERHAPS LOCALIZED IFR TONIGHT AS HIGHER MOISTURE
SETTLES BACK INTO PORTIONS OF THE EASTERN PLAINS. MOST LIKELY
IMPACTING LVS BUT QUITE POSSIBLY TCC AS WELL.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 5:50 AM MDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 AM MDT WED JUN 6 2012

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
550 AM MDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN A FEW
THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE SMALL HAIL AND
LOCALLY STRONG GUSTY WINDS BETWEEN ABOUT 2 PM AND 10 PM MDT. A FEW
OF THESE STRONG STORMS COULD EVEN BRIEFLY REACH SEVERE LIMITS WITH
LARGER HAIL AND DAMAGING WIND GUSTS NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...EAST OF THE CENTRAL MOUNTAIN CHAIN MAINLY THURSDAY AND
TUESDAY A FEW THUNDERSTORMS MAY AGAIN BECOME INTENSE ENOUGH TO
PRODUCE SMALL HAIL AND LOCALLY STRONG GUSTY WINDS BETWEEN ABOUT 2
PM AND 10 PM MDT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:19 PM MDTSevere Thunderstorm WarningABQUnion41 min
Jun 6, 6:59 PM MDTSevere Thunderstorm WarningABQUnion31 min
Jun 6, 7:30 PM MDTSevere Thunderstorm WarningABQUnion45 min
Jun 6, 7:44 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jun 6, 10:30 PM MDTSevere Thunderstorm WarningABQColfax60 min
Jun 6, 10:48 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 6, 10:57 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 6, 11:00 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jun 6, 11:32 PM MDTSevere Thunderstorm WarningABQColfax58 min
Jun 7, 12:29 AM MDTSpecial Weather StatementABQColfax46 min
Jun 7, 1:17 AM MDTSpecial Weather StatementABQUnion43 min
Jun 7, 3:57 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more17 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.